Differential and Integral Equations
- Differential Integral Equations
- Volume 18, Number 9 (2005), 1055-1080.
Positive solutions for an integro-differential equation with singular nonlinear term
The existence of a positive solution in a weighted Sobolev space for a homogeneous semilinear elliptic integro-differential Dirichlet problem is proved. The integral operator of the equation depends on a nonlinear function with a singularity at the origin.
Differential Integral Equations, Volume 18, Number 9 (2005), 1055-1080.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35J25: Boundary value problems for second-order elliptic equations 35J60: Nonlinear elliptic equations 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20]
Coclite, Giuseppe Maria; Coclite, Mario Michele. Positive solutions for an integro-differential equation with singular nonlinear term. Differential Integral Equations 18 (2005), no. 9, 1055--1080. https://projecteuclid.org/euclid.die/1356060122